# SDR FDEA201011054256

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 76,219 hours, 30,786 cycles
- Engine: Ge CF66D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DC62E12SK3SW
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR MANF 3 FAIL WHEN WING ANTI ICE PLACED ON FOR  DESCENT. MAX TEMP INDICATE 190 C. BLEED AUTO SHUTDOWN. ONLY MANIFOLD LIGHT ON, NO TEMP HI LIGHT.  FOUND RT WING PRESSURE SWITCH TRIPPED. RESET PRESSURE SWITCH. ACCESSED PSC-3 CURRENT FAULT SHOWS  PRSOV LOW FAULT, FAULT CODE 361033. NR3 SYS  PASSES PRESSURE DECAY CHECK IAW AMM 36-00-01-5.  SHOWS NUMEROUS LEGS FAULTED FOR CODE 361033.  FOUND P1-8096 BACKSHELL DAMAGED AND CONNECT OFF TO  PRSOV BACKSHELL NEEDS TO BE REPLACED.  ONE IN STOCK.  REPLACED CONNECTOR PLUG P1-8096 IAW MM20-30-02-2-0.  PERFORMED R-T-S ON PSC NR3, NO FAULTS.  ACFT NEEDS  RUN TO VERIFY  MANIFOLD LIGHT IS NOT ON.
